Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 149, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 2:30 PM CDT for Comanche County, Eastland County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 2:30 PM CDT (19:30 UTC)
- Expired
- Apr 29, 2016, 3:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Comanche County, TX, Eastland County, TX
The radar
The Dyess AFB radar (KDYX), 74 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 1:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2369 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 14.9
The text
As transmitted.
875
WUUS54 KFWD 291930
SVRFWD
TXC093-133-292030-
/O.NEW.KFWD.SV.W.0149.160429T1930Z-160429T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COMANCHE COUNTY IN CENTRAL TEXAS...
SOUTHEASTERN EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 330 PM CDT
* AT 230 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAY...OR 15
MILES WEST OF COMANCHE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GORMAN AROUND 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3235 9854 3228 9851 3226 9855 3203 9839
3197 9836 3186 9878 3207 9892 3208 9898
TIME...MOT...LOC 1930Z 214DEG 33KT 3198 9885
HAIL...1.00IN
WIND...60MPH
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 1:22 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Apr 29, 1:22 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 122 PM CDT FRI APR 29 2016 .UPDATE... TORNADO WATCH 124 HAS BEEN ISSUED FOR ALL BUT JACK...PALO PINTO... EASTLAND...STEPHENS AND YOUNG COUNTIES THROUGH 03Z/10 PM CDT THIS EVENING. AS NOTED ON MY EARLIER DISCUSSION...THE ENVIRONMENT IS RIPE WITH MOISTURE/SHEAR/AND INSTABILITY FOR ALL MODES OF SEVERE WEATHER...INCLUDING A FEW TORNADOES. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE INITIALLY DISCRETE IN NATURE AS LARGE-SCALE ASCENT APPROACHES DURING PRIME AFTERNOON HEATING AND IN THE FORM OF SUPERCELLS. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING THROUGH AREAS EAST OF I-35/35E. EVEN SO...MESO-LOW TYPE TORNADOES WILL STILL BE POSSIBLE GIVEN THE HIGH SURFACE DEW PTS AND LOW LCL/S. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL BE THREATS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS WILL BE POSSIBLE THROUGH THIS EVENING. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD WATCHES...BUT THESE AREAS WILL NEED TO WATCHED FOR HYDROLOGIC WARNINGS IN ADDITION TO SEVERE WEATHER WARNINGS...INCLUDING TORNADOES. 05/ && .AVIATION... /ISSUED 1250 PM CDT FRI APR 29 2016/ A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN. CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX TAF SITES AND IN THE VICINITY OF WACO. DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY. 50 && .UPDATE... CURRENT FORECASTS WITH SEVERE POTENTIAL STILL LOOK GOOD...ALONG WITH BEST RAIN CHANCES OCCURRING ALONG AND EAST OF I-35/35W. A STRONG NEGATIVE TILTED TROUGH CONTINUES ROTATING NORTHEAST OVER THE CENTRAL/SOUTHERN HIGH PLAINS AT MIDDAY. A BROAD SURFACE LOW AND TRIPLE-POINT WAS NOTED FROM SNYDER TO SEYMOUR...WITH A WARM FRONT TAILING BACK ESE ALONG A BRIDGEPORT/BOWIE...TO MCKINNEY... TO COOPER/SULPHUR SPRINGS LINE. A DRYLINE TAILING SOUTH-SOUTHWEST FROM THE SURFACE LOW WAS ALREADY BULGING EAST TOWARD ABILENE IN RESPONSE TO ENHANCED MID LEVEL HEIGHT FALLS ACROSS THE SOUTH PLAINS. TEMPERATURES ARE WARMING RAPIDLY THROUGH THE 70S TO AROUND 80 IN THE WARM AND HUMID SECTOR EAST OF THE DRYLINE AND SOUTH OF THE WARM FRONT. A VERY MOIST AND UNSTABLE ENVIRONMENT WILL COINCIDE WITH STRONG AFTERNOONHEATING TO PRODUCE A VERY UNSTABLE ENVIRONMENT ACROSS THE WARM SECTOR THIS MORNING. IN ADDITION...LARGE SCALE ASCENT WILL INCREASE BY 2 PM CDT AND AFTER FOR THE RAPID DEVELOPMENT OF SEVERE STORMS ALONG OR JUST WEST OF I-35 IN AN AREA OF ENHANCED ISENTROPIC ASCENT. INITIALLY...DISCRETE SUPERCELL THUNDERSTORMS WITH LOW LCL/S WILL BE POSSIBLE...AS SURFACE DEW PT TEMPERATURES ARE HIGH AND IN THE LOWER-MID 70S WITHIN THE WARM SECTOR. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE BIG WILD CARD LATER IN THE AFTERNOON AND EVENING WILL BE HOW LONG DISCRETE STORMS WILL OCCUR...AS LARGE-SCALE ASCENT OCCURS QUICKLY AT CONVECTIVE TEMPERATURE AND MAY RESULT IN INFLOW INTERRUPTION WITH IF STORMS BECOME MORE WIDESPREAD SOONER. IF ACTIVITY BECOMES TOO WIDESPREAD TOO FAST...THEN DISCRETE SUPERCELLS WILL BE LESS LIKELY. HOWEVER...BOWING LINE SEGMENTS OR LEWPS WITH TORNADOES WILL BE POSSIBLE INTO THE EVENING HOURS DUE TO VERY STRONG LOW LEVEL WINDS AND DEEP LAYER SHEAR ACROSS THE AREA WITH CURVED LOW LEVEL HODOGRAPHS NOTED ON FORECAST SOUNDINGS. VERY LARGE HAIL WILL ALSO BE POSSIBLE...ESPECIALLY WITH DISCRETE CELLS AS INSTABILITY WILL BE PUSHING BETWEEN 3000-4000 J/KG WITH PLENTY OF LOW LEVEL CAPE BELOW CLOUD BASE FOR POTENTIAL TORNADOES. SEVERAL OFFICES INCLUDING OURS ARE SENDING UP SPECIAL MIDDAY SOUNDINGS TO ASSESS OUR ENVIRONMENT AND POTENTIAL AND THE FEELING IS THIS COULD BE A BIG SEVERE WEATHER DAY. AFTER COLLABORATION...THE ENHANCED RISK WAS EXTENDED SOUTH ALL THE WAY INTO EASTERN CENTRAL TEXAS AND SOUTHEAST TEXAS DUE TO THE STRONG HODOGRAPHS AND INSTABILITY. ALL PARTIES SHOULD BE ON HIGH ALERT BEGINNING AFTER 2 PM AND CONTINUING THROUGH THIS EVENING FOR ALL MODES OF SEVERE WEATHER. A SQUALL LINE WILL EVOLVE BY THIS EVENING ACROSS OUR E/SE COUNTIES WITH THE A DAMAGING WIND THREAT BECOMING MORE DOMINANT. HYDROLOGICALLY...THOUGH LOCALIZED 1-2 INCH AMOUNTS OF RAIN ARE POSSIBLE EAST OF I-35...THE PROGRESSIVE NATURE OF THE EXPECTED LINEAR CONVECTIVE COMPLEX SHOULD LIMIT ANY WIDESPREAD FLASH FLOOD POTENTIAL. HOWEVER...THERE WILL BE SOME AGGRAVATION OF RIVER FLOODING THROUGH RUN-OFF ACROSS PARTICULARLY THE TRINITY AND SABINE BASINS. THE MID-LOWER BRAZOS COULD SEE SOME EFFECTS AS WELL. 05/ && .PREV DISCUSSION... /ISSUED 407 AM CDT FRI APR 29 2016/ A WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE REGION THIS MORNING IN RESPONSE TO DEEP SURFACE LOW PRESSURE CURRENTLY CENTERED ACROSS THE WESTERN TEXAS PANHANDLE. THIS WARM FRONT HAS BEEN THE CATALYST FOR SHOWERS AND THUNDERSTORMS OVERNIGHT AND WILL CONTINUE TO A FOCUS FOR STORM INITIATION THROUGH THE MORNING. IT IS DIFFICULT TO SAY EXACTLY WHERE THE WARM FRONT WILL END UP THIS AFTERNOON...BUT IT SHOULD BE IN THE VICINITY OF THE RED RIVER. THIS WILL LEAVE ALL OF NORTH AND CENTRAL TEXAS IN VERY MOIST AND UNSTABLE AIR. ALTHOUGH SOME SHOWERS AND STORMS MAY DEVELOP IN THE WARM SECTOR THROUGH THE MORNING AS LARGE SCALE LIFT ASSOCIATED WITH AN APPROACHING 4 CORNERS LOW INCREASES...STORMS ARE MOST LIKELY TO DEVELOP DURING THE AFTERNOON ON AN EASTWARD MOVING DRYLINE. STORMS THAT DEVELOP ALONG THE DRYLINE WILL HAVE A GOOD POTENTIAL TO BECOME SEVERE WITH MORE THAN SUFFICIENT INSTABILITY AND ADEQUATE VERTICAL SHEAR TO SUSTAIN TALL UPDRAFTS. THEREFORE...LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. A FEW TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY NEAR THE TRIPLE POINT WHICH WILL LIKELY BE SOMEWHERE WEST/NORTHWEST OF THE CWA. STORMS WILL MOVE EAST OFF THE DRYLINE THROUGH THE AFTERNOON AND END UP GENERALLY ALONG AND EAST OF INTERSTATE 35 BY THIS EVENING. THE SEVERE POTENTIAL WILL CONTINUE THIS EVENING ALONG WITH A THREAT OF HEAVY RAINFALL AND SOME LOCALIZED FLOODING. WE HAVE DECIDED NOT TO ISSUE A FLASH FLOOD WATCH AT THIS POINT IN TIME SINCE THE UPPER LOW IS PROGGED TO LIFT TO THE CENTRAL PLAINS OVERNIGHT/EARLY SATURDAY MORNING WHICH WILL SHIFT THE HEAVIEST RAINFALL INTO EAST TEXAS. DRIER AND COOLER AIR WILL BEGIN TO WORK IN FROM THE NORTHWEST EARLY SATURDAY MORNING BEHIND A COLD FRONT. THE FRONT SHOULD MOVE THROUGH ALL OF THE FORECAST AREA BY SUNSET SATURDAY AND BRING AN END TO ALL PRECIPITATION CHANCES. BRIEF SHORTWAVE RIDGING WILL TAKE PLACE OVER THE REGION SATURDAY NIGHT THROUGH SUNDAY AND BRING DRY AND PLEASANT WEATHER. HOWEVER...THE RIDGE AXIS WILL QUICKLY SHIFT EAST SUNDAY NIGHT AS ANOTHER SHORTWAVE APPROACHES FROM THE WEST. ENERGY AND ELEVATED MOISTURE FROM THIS SYSTEM WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY. HOWEVER...SINCE LOW LEVEL MOISTURE WILL BE LIMITED...STORMS WILL BE ELEVATED AND GENERALLY BELOW SEVERE LIMITS. ONCE THE EARLY WEEK SHORTWAVE DEPARTS...A RIDGE OF HIGH PRESSURE WILL AMPLIFY OVER THE REGION WEDNESDAY THROUGH FRIDAY AND BRING RAIN-FREE WEATHER TO ALL OF NORTH AND CENTRAL TEXAS. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 65 80 59 78 58 / 40 10 5 5 10 WACO 64 83 59 80 58 / 50 20 10 5 10 PARIS 65 78 58 79 56 / 70 30 10 5 10 DENTON 61 79 55 76 55 / 40 10 5 5 10 MCKINNEY 63 79 57 77 56 / 50 10 10 5 10 DALLAS 65 82 60 79 58 / 50 10 10 5 10 TERRELL 65 81 58 79 58 / 60 20 10 5 10 CORSICANA 66 83 61 80 60 / 60 20 10 5 10 TEMPLE 64 83 61 81 60 / 50 20 10 5 10 MINERAL WELLS 58 79 55 75 55 / 20 5 5 5 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 50/05
Hazardous weather outlook, Apr 29, 5:15 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 515 AM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 515 AM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ALTHOUGH THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...THEY ARE MORE LIKELY TO OCCUR DURING THE AFTERNOON WHEN A DRYLINE INVADES FROM THE WEST. IN ADVANCE OF THE BOUNDARY...A VERY UNSTABLE ATMOSPHERE WILL BE LARGELY UNCAPPED AT PEAK HEATING...AS AN APPROACHING UPPER-LEVEL DISTURBANCE PROVIDES LIFT TO HELP INITIATE STORMS. STRONG VERTICAL WIND SHEAR WILL AID IN STORM MAINTENANCE AND MAY RESULT IN SUPERCELLS CAPABLE OF VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES. THE ACTIVITY WILL SHIFT EAST OF THE I-35 CORRIDOR THIS EVENING. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER DARK BUT GRADUALLY DIMINISH DURING THE OVERNIGHT HOURS. AS THE NIGHT PROGRESSES...TRAINING CELLS MAY ENHANCE THE THREAT OF FLOODING... PARTICULARLY IN EAST TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER ACROSS CENTRAL AND EAST TEXAS SATURDAY AFTERNOON. ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ALONG THE STALLED FRONT...BUT A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY. SEVERE WEATHER IS NOT EXPECTED. THE NEXT STORM SYSTEM WILL APPROACH EARLY NEXT WEEK. THUNDERSTORM CHANCES WILL RETURN AS EARLY AS SUNDAY NIGHT AND CONTINUE ON MONDAY...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND EAST OF THE I-35 CORRIDOR. 25
In the hours before
Special weather statement, Apr 29, 1:04 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 PM CDT FRI APR 29 2016
TXZ147-161-162-175-291830-
ROBERTSON TX-LIMESTONE TX-LEON TX-FREESTONE TX-
104 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LIMESTONE...ROBERTSON...
FREESTONE AND LEON COUNTIES UNTIL 130 PM CDT...
AT 103 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES NORTHEAST OF FRANKLIN...OR 20 MILES SOUTHEAST OF GROESBECK...
MOVING NORTH AT 65 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE...TEAGUE...FAIRFIELD...BUFFALO...FRANKLIN...CALVERT...WORTHAM...
BREMOND...CENTERVILLE...FAIRFIELD LAKE STATE PARK...JEWETT...NORMANGEE...
OAKWOOD...MARQUEZ...STREETMAN...LEONA AND KIRVIN.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
LAT...LON 3110 9683 3130 9644 3158 9635 3180 9650
3201 9605 3179 9598 3169 9578 3160 9577
3160 9576 3165 9574 3165 9573 3163 9572
3146 9575 3132 9566 3127 9573 3109 9577
3109 9598 3096 9626 3075 9646 3070 9657
TIME...MOT...LOC 1803Z 199DEG 56KT 3128 9633
30Special weather statement, Apr 29, 1:33 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT FRI APR 29 2016
TXZ162-175-291930-
ROBERTSON TX-LEON TX-
133 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND LEON COUNTIES UNTIL
230 PM CDT...
AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRANKLIN...OR 17 MILES NORTHEAST OF HEARNE...MOVING NORTHEAST AT 40
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEARNE...BUFFALO...FRANKLIN...CALVERT...BREMOND...CENTERVILLE...JEWETT...
OAKWOOD...MARQUEZ AND LEONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3074 9663 3091 9669 3093 9676 3100 9675
3110 9683 3133 9632 3138 9630 3161 9580
3160 9576 3165 9574 3160 9571 3146 9575
3146 9571 3132 9566 3127 9573 3109 9576
3107 9605 3092 9634 3075 9646 3070 9657
TIME...MOT...LOC 1833Z 229DEG 36KT 3109 9642
30Special weather statement, Apr 29, 1:43 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT FRI APR 29 2016
TXZ102-103-117-118-291915-
PARKER TX-WISE TX-TARRANT TX-DENTON TX-
143 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PARKER...SOUTHEASTERN
WISE...SOUTHWESTERN DENTON AND TARRANT COUNTIES UNTIL 215 PM CDT...
AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WHITE SETTLEMENT...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT WORTH...DENTON...FLOWER MOUND...HALTOM CITY...KELLER...HURST...
BURLESON...SOUTHLAKE...WATAUGA...COLLEYVILLE...BENBROOK...SAGINAW...WHITE
SETTLEMENT...CROWLEY...FOREST HILL...AZLE...TROPHY CLUB...RICHLAND HILLS...
RIVER OAKS AND EVERMAN.
LAT...LON 3299 9713 3255 9733 3256 9756 3274 9764
3329 9758 3330 9737
TIME...MOT...LOC 1843Z 217DEG 27KT 3275 9751
30Special weather statement, Apr 29, 1:56 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT FRI APR 29 2016
TXZ104-119-291930-
DALLAS TX-COLLIN TX-
156 PM CDT FRI APR 29 2016
...SPECIAL WEATHER STATEMENT...
AT 156 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RICHARDSON...MOVING NORTHEAST AT 20 MPH.
HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...MCKINNEY...FRISCO...RICHARDSON...ALLEN...ROWLETT...
WYLIE...SACHSE...MURPHY...PROSPER...ROYSE CITY...ANNA...FAIRVIEW...
PRINCETON...CELINA...LUCAS...PARKER AND FARMERSVILLE.
LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
3298 9651 3296 9652 3288 9665 3299 9677
3299 9684 3340 9684
TIME...MOT...LOC 1856Z 227DEG 18KT 3300 9667
30Local storm report, Apr 29, 2:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL FRANKLIN 31.03N 96.48W
04/29/2016 E1.25 INCH ROBERTSON TX TRAINED SPOTTER
HALF DOLLAR SIZE HAIL REPORTED IN FRANKLIN.Special weather statement, Apr 29, 2:10 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT FRI APR 29 2016
TXZ130-131-141-291945-
COMANCHE TX-HOOD TX-ERATH TX-
210 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE...HOOD AND ERATH
COUNTIES UNTIL 245 PM CDT...
AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUBLIN...MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...GRANBURY...COMANCHE...DUBLIN...PECAN PLANTATION...DE LEON...
GUSTINE...LIPAN...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES AND TOLAR.
LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
3255 9762 3232 9761 3232 9778 3223 9795
3209 9786 3192 9821 3184 9816 3168 9846
3172 9850 3170 9867 3208 9892
TIME...MOT...LOC 1910Z 223DEG 40KT 3212 9826
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:56 PM CDT | Special Weather Statement | FWD | Bell | 49 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 46 min |
| Apr 28, 9:13 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 47 min |
| Apr 28, 9:34 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 26 min |
| Apr 28, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, McLennan | 62 min |
| Apr 28, 10:39 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 1:57 AM CDT | Special Weather Statement | FWD | Montague | 48 min |
| Apr 29, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 41 min |
| Apr 29, 9:41 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt | 53 hr |
| Apr 29, 9:51 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 40 hr |
| Apr 29, 11:16 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 51 hr |
| Apr 29, 12:27 PM CDT | Special Weather Statement | FWD | Henderson | 33 min |
| Apr 29, 12:32 PM CDT | Special Weather Statement | FWD | Van Zandt | 28 min |
| Apr 29, 1:04 PM CDT | Special Weather Statement | FWD | Freestone, Leon, Robertson | 26 min |
| Apr 29, 1:09 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson | 66 min |
| Apr 29, 1:33 PM CDT | Special Weather Statement | FWD | Leon, Robertson | 57 min |
| Apr 29, 1:43 PM CDT | Special Weather Statement | FWD | Tarrant | 32 min |
| Apr 29, 1:56 PM CDT | Special Weather Statement | FWD | Collin | 34 min |
| Apr 29, 2:00 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 60 min |
| Apr 29, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 54 min |
| Apr 29, 2:10 PM CDT | Special Weather Statement | FWD | Comanche, Erath, Hood | 35 min |
| Apr 29, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 60 min |
| Apr 29, 2:20 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 25 min |
| Apr 29, 2:21 PM CDT | Areal Flood Advisory | FWD | Anderson, Delta, Freestone, Henderson, Hopkins, Leon and 4 more | 4 hr |
| Apr 29, 2:32 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 43 min |
| Apr 29, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto, Parker | 39 min |
| Apr 29, 2:39 PM CDT | Severe Thunderstorm Warning | FWD | Young | 48 min |
| Apr 29, 2:44 PM CDT | Areal Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Leon | 47 min |
| Apr 29, 3:07 PM CDT | Special Weather Statement | FWD | Bosque, Hill, Somervell | 53 min |
| Apr 29, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 53 min |
| Apr 29, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 64 min |
| Apr 29, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 29, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 39 min |
| Apr 29, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson | 62 min |
| Apr 29, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 65 min |
| Apr 29, 4:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 44 min |
| Apr 29, 4:10 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 65 min |
| Apr 29, 4:12 PM CDT | Special Weather Statement | FWD | Leon, Limestone | 33 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | FWD | Grayson | 26 min |
| Apr 29, 4:28 PM CDT | Areal Flood Warning | FWD | Delta, Fannin, Henderson, Hopkins, Hunt, Kaufman and 4 more | 3 hr |
| Apr 29, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 41 min |
| Apr 29, 4:43 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 29, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 43 min |
| Apr 29, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 54 min |
| Apr 29, 4:54 PM CDT | Tornado Warning | FWD | Henderson | 36 min |
| Apr 29, 4:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 62 min |
| Apr 29, 5:04 PM CDT | Tornado Warning | FWD | Van Zandt | 41 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 28 min |
| Apr 29, 5:06 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 54 min |
| Apr 29, 5:21 PM CDT | Tornado Warning | FWD | Henderson, Van Zandt | 39 min |
| Apr 29, 5:41 PM CDT | Flash Flood Warning | FWD | Henderson, Van Zandt | 3 hr |
| Apr 29, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 66 min |
| Apr 29, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Erath, Hamilton | 34 min |
| Apr 29, 5:59 PM CDT | Areal Flood Warning | FWD | Fannin, Grayson | 3 hr |
| Apr 29, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 61 min |
| Apr 29, 6:08 PM CDT | Tornado Warning | FWD | Bosque | 37 min |
| Apr 29, 6:48 PM CDT | Flash Flood Warning | FWD | Bosque | 2 hr |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.